| Model Number |
VENUL14140 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 08/2022).
Event or Problem Description
It was reported that during stent placement procedure, the stent allegedly stuck to delivery system.It was further reported that after shaking and twisting catheter the stent finally deployed but allegedly failed to expand.Reportedly, the guidewire allegedly got stuck to the stent strut.The procedure was completed with expansion of the strut.There was no reported patient injury.
Event or Problem Description
It was reported that during stent placement procedure, the stent allegedly stuck to delivery system.It was further reported that after shaking and twisting catheter the stent finally deploy but allegedly failed to expand.Reportedly, the guidewire allegedly got stuck to the stent strut.The procedure was completed with expansion of the strut.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.The condition of the returned delivery system confirmed an expansion issue.The stent brake of the inner catheter which had been under the stent during deployment was found shifted to distal with heavy imprints and compressive deformation which indicated that the stent adhered to the stent brake leading to breakaway and shifting upon removal, which leads to a confirmed result for expansion issue.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instruction for use for this product was conducted.The instruction for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 08/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.